MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FXD Curve? Access System; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FXD Curve? Access System; system, appendage closure, left atrial
Model Number M635TU80020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 08/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a cardiac perforation and pericardial effusion occurred.A left atrial appendage (laa) closure procedure was being performed.A watchman fxd curve access system (was) and a watchman laa closure device & delivery system (wds) were selected for use.During the initial transeptal puncture (tsp) using the was and versacross connect system, intracardiac echo (ice) was difficult to visualize the left atrium (la).The versacross connect wire was tented, and while preparing to buzz across the left atrium (la), it was noted the watchman fxd curve sheath and dilator had not advanced over to the la.The physician pulled back the wire to recross, noting again, the sheath and dilator had not advanced over the interatrial septum.At this time, it was noted the wire had perforated the aorta.Physician observed a small circumferential pericardial effusion, noting it was not large enough to drain/treat.Transesophageal echocardiography (tee) and computed tomography (ct) imaging was also completed as part of the assessment.The patient had stable blood pressure, and the implant procedure was discontinued.The patient remained in the hospital for three days.There were no further complications and the patient was discharged.

Brand Name
WATCHMAN FXD Curve? Access System
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
dc a330
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50548864
Report Number2124215-2026-45816
Device Sequence Number10369101
Product Code DQY
UDI-Device Identifier00191506013813
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K212228
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635TU80020
Device Catalogue NumberM635TU80020
Device Lot Number0038256120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Supplement Date Received by Manufacturer09/25/2026
Initial Report FDA Received Date09/01/2026
Supplement Report FDA Received Date09/30/2026
Date Device Manufactured01/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age84 YR
Patient SexFemale